Information

Dear user, the application need JavaScript support. Please enable JavaScript in your browser.

You are browsing as a GUEST

You search for a phrase ""janowski function"" according to the criterion: Subject Terms


Title :
Applications of a differential operator to a class of harmonic mappings defined by Mittag-leffer functions
Authors :
Muhammad Ghaffar Khan
Bakhtiar Ahmad
Thabet Abdeljawad
Show more
Subject Terms :
harmonic functions
janowski function
starlike functions
mittag-leffer functions
radii problems
Mathematics
QA1-939
Source :
AIMS Mathematics, Vol 5, Iss 6, Pp 6782-6799 (2020)
File Description :
electronic resource
Relation :
https://www.aimspress.com/article/10.3934/math.2020436/fulltext.html; https://doaj.org/toc/2473-6988
Access URL :
https://doaj.org/article/8b3c6eaef93d47efb08f9f79f916566f
Academic Journal
Title :
On strongly starlike and strongly convex functions with bounded radius and bounded boundary rotation
Authors :
Sabir Hussain
Khalil Ahmad
Show more
Subject Terms :
Subordination
Strongly convex function
Janowski function
Bounded boundary rotation
Mathematics
QA1-939
Source :
Journal of Inequalities and Applications, Vol 2020, Iss 1, Pp 1-10 (2020)
File Description :
electronic resource
Relation :
http://link.springer.com/article/10.1186/s13660-020-02391-z; https://doaj.org/toc/1029-242X
Access URL :
https://doaj.org/article/5c08e255039b49be9e27ab2dfee1f0ed
Academic Journal
Title :
On Janowski type p-harmonic functions associated with generalized Sǎlǎgean operator
Authors :
Shuhai Li
Lina Ma
Huo Tang
Show more
Subject Terms :
p-harmonic function
janowski function
sǎlǎgean operator
subordination
extreme point
convolution
Mathematics
QA1-939
Source :
AIMS Mathematics, Vol 6, Iss 1, Pp 569-583 (2021)
File Description :
electronic resource
Relation :
https://www.aimspress.com/article/10.3934/math.2021035/fulltext.html; https://doaj.org/toc/2473-6988
Access URL :
https://doaj.org/article/9eba40f460344d9babd131b596c756b2
Academic Journal
Title :
A New Family of Starlike Functions in a Circular Domain Involving a q-differential Operator
Authors :
Arif, M.
Khan, Q.
Sokół, J.
Show more
Source :
Journal of Contemporary Mathematical Analysis (Armenian Academy of Sciences). 54(6):339-346
Academic Journal
Title :
q-Analogue of Differential Subordinations
Authors :
Miraj Ul-Haq
Mohsan Raza
Muhammad Arif
Qaiser Khan
Huo Tang
Show more
Subject Terms :
q-calculus
differential subordination
Janowski function
cardioid domain
limacon domain
Mathematics
QA1-939
Source :
Mathematics, Vol 7, Iss 8, p 724 (2019)
File Description :
electronic resource
Relation :
https://www.mdpi.com/2227-7390/7/8/724; https://doaj.org/toc/2227-7390
Access URL :
https://doaj.org/article/a7c68de7b9aa489891104054f199b0dd
Academic Journal

We use cookies to help identify your computer so we can tailor your user experience, track shopping basket contents and remember where you are in the order process.